Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 490139, 11 pages
http://dx.doi.org/10.1155/2012/490139
Research Article

Deterministic Kalman Filtering on Semi-Infinite Interval

1Mathematics Department, University of Notre Dame, Notre Dame, IN 46556, USA
2Mathematics Department, Faculty of Science, Chiang Mai University, Chiang Mai 50220, Thailand
3The Centre of Excellence in Mathematics, CHE, Sri Ayutthaya Road, Bangkok 10400, Thailand

Received 28 March 2012; Accepted 9 May 2012

Academic Editor: Aloys Krieg

Copyright © 2012 L. Faybusovich and T. Mouktonglang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Faybusovich and T. Mouktonglang, “Deterministic Kalman Filtering on Semi-Infinite Interval,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 490139, 11 pages, 2012. https://doi.org/10.1155/2012/490139.